# SDR AALA201903129016

- Difficulty date: February 15, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 37,360 hours, 5,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46364
- Condition: Delaminated
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLOOR PANEL 242QF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW EA 290350.
